Alert archive / Pennsylvania / River Flood Warnings in 2010
River Flood Warning 57, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Mar 30, 2010, 7:32 PM EDT for Bucks County, Pennsylvania. It took effect at Mar 30, 2010, 10:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2010, 7:32 PM EDT (23:32 UTC)
- In effect from
- Mar 30, 2010, 10:00 PM EDT
- Expired
- Mar 31, 2010, 4:32 AM EDT
- In force
- 7 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
County Bucks County, PA
The radar
The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neshaminy Creek near Langhorne (LNGP1). The gauge peaked at 9.28 ft at Mar 30, 2010, 11:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01465500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
758
WGUS81 KPHI 302332
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
732 PM EDT TUE MAR 30 2010
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC017-311132-
/O.NEW.KPHI.FL.W.0057.100331T0200Z-100331T1708Z/
/LNGP1.1.ER.100331T0200Z.100331T0600Z.100331T1108Z.NO/
732 PM EDT TUE MAR 30 2010
* AT 7:15 PM TUESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE TO
NEAR 9.6 FEET BY AFTER MIDNIGHT ON WEDNESDAY. THE RIVER WILL FALL BELOW
FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH SOME HOMES FLOODED IN
LANGHORNE TERRACE
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
NESHAMINY CREEK
LANGHORNE 9.0 8.63 TUE 7 PM 9.6 WED 2 AM
&&2 follow-up statements
246
WGUS41 KPHI 302341
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
741 PM EDT TUE MAR 30 2010
NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
PAC017-311141-
/O.CON.KPHI.FL.W.0057.100331T0200Z-100331T1708Z/
/LNGP1.1.ER.100331T0200Z.100331T0600Z.100331T1108Z.NO/
741 PM EDT TUE MAR 30 2010
THE FLOOD WARNING CONTINUES FOR
THE NESHAMINY CREEK AT LANGHORNE.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:31 PM TUESDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE TO
NEAR 9.6 FEET EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE LATER WEDNESDAY MORNING.
* IMPACT...AT 10.0 FEET...AT THIS LEVEL SOME HOMES IN THE AREA OF THE
LANGHORNE GAGE ARE EVACUATED
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
NESHAMINY CREEK
LANGHORNE 9.0 8.72 TUE 8 PM 9.6 WED 2 AM
&&099
WGUS81 KPHI 310832
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 AM EDT WED MAR 31 2010
...THE FLOOD WARNING IS CANCELLED FOR THE NESHAMINY CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS.
&&
PAC017-310902-
/O.CAN.KPHI.FL.W.0057.000000T0000Z-100331T1708Z/
/LNGP1.1.ER.100331T0045Z.100331T0330Z.100331T0458Z.NO/
432 AM EDT WED MAR 31 2010
THE FLOOD WARNING IS CANCELLED FOR
THE NESHAMINY CREEK AT LANGHORNE.
* AT 4:15 AM THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER LEVEL WILL CONTINUE TO FALL.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
NESHAMINY CREEK
LANGHORNE 9.0 7.52 WED 4 AM CRESTED
&&
IOVINOWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Mar 30, 5:53 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 30, 5:53 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT TUE MAR 30 2010
.SYNOPSIS...
PERSISTENT LOW PRESSURE OFF THE NEW JERSEY COAST WILL BEGIN TO
SLOWLY PULL AWAY FROM THE AREA TONIGHT. PRECIPITATION SHOULD
GRADUALLY DECREASE IN AREAL COVERAGE AND INTENSITY AS THE LOW
PULLS AWAY. THERE COULD STILL BE SOME LINGERING SHOWERS OVER
NORTHERN SECTIONS WEDNESDAY MORNING. THEN, STRONG HIGH PRESSURE
BUILDS IN FOR LATER WEDNESDAY THROUGH THE WEEKEND. THIS HIGH WILL
BE RESPONSIBLE FOR DRY WEATHER, A CLEAR SKY AND UNSEASONABLY WARM
TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WE WILL ALLOW THE FLOOD WATCH TO EXPIRE AS NO NEW WARNINGS ARE
EXPECTED TO BE ISSUED. THE ONE POSSIBLE EXCEPTION IS THE SHAMING
CREEK IN BUCKS COUNTY WHICH WILL CREST CLOSE TO FLOOD STAGE LATER
TONIGHT. THE COMBINATION OF A DRY SLOT MOVING IN FROM NYC AND THE
SLOW DRIFT OFFSHORE OF THE SURFACE AND UPPER LEVEL LOW WILL
CONTINUE THE SLOW PROCESS OF A DECREASE IN PRECIPITATION INTENSITY
AS THE EVENING CONTINUES. WITH THIS OCCURRING WE WILL SEE LESS
SNOW OR SLEET MIXING IN WITH THE RAIN IN OUR CWA.
AS THE LOW PULLS FURTHER AWAY FROM THE REGION EARLY WEDNESDAY,
THE RAIN WILL BECOME MORE SHOWERY BEFORE ENDING AROUND DAYBREAK.
OVERNIGHT LOWS WILL BE FAIRLY COOL DUE TO THE CONTINUED RAIN BUT
THERE WON'T BE MUCH OF A DIURNAL DROP DUE TO THE ABUNDANCE OF
CLOUDS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE AFOREMENTIONED LOW FINALLY MOVES AWAY DURING THE DAY ON
WEDNESDAY. THERE COULD BE SOME LINGERING PRECIP IN NRN NJ ERLY,
BUT VIRTUALLY EVERYONE SHOULD BECOME DRY BY LATE MORNING/ERLY
AFTN. IT WILL BE QUITE CLOUDY IN THE MORNING, BUT THEN CLOUDS
SHOULD BEGIN TO BREAK BY AFTN AND BECOME VIRTUALLY CLEAR BY
EVENING, AS HIGH PRESSURE BUILDS IN.
THE HIGH PRESSURE WILL THEN DOMINATE THE WX THROUGH THE WEEKEND.
DRY CONDS ARE EXPECTED WITH RAPIDLY WARMING TEMPS. WITH FULL OR
NEAR FULL SUNSHINE EXPECTED, TEMPS WILL RESPOND QUICKLY AND SHOULD
RISE WELL INTO THE 70S. MODEL GUIDANCE GIVES 79 DEGREES AT PHL
FOR FRIDAY. IT HAS BEEN NOTED HERE BEFORE THAT THIS SPRING, THE
MDLS HAVE HAD A TENDENCY TO UNDERFORECAST TEMPS ON FULL SUNSHINE
DAYS. THEREFORE, LOWER 80S CAN NOT BE RULED OUT AND CERTAINLY
FRIDAY WILL MARK THE WARMEST STRETCH OF WX SO FAR THIS YEAR.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FRIDAY NIGHT THROUGH SUNDAY WILL FEATURE FAIR WEATHER ACROSS THE
MIDDLE ATLANTIC REGION. A SLOW MOVING RIDGE OF HIGH PRESSURE IS
DEPICTED BY BOTH THE GFS AND ECMWF EXTENDED PROGS...SO CONFIDENCE IN
THE FAIR WEATHER IS RATHER HIGH. HPC TEMPERATURES WERE GENERALLY IN
THE 70S FOR HIGHS BOTH SAT AND SUN...BUT PROBABLY COOLER AT THE
BEACHES. OVERNIGHT LOWS WILL RANGE FROM THE UPPER 40S TO LOW 50S.
THESE TEMPERATURES WILL BE AROUND 10 TO 15 DEGREES ABOVE NORMAL FOR
EARLY APRIL.
A LOW PRESSURE SYSTEM WILL MOVE ACROSS ONTARIO AND QUEBEC SUN
THROUGH MONDAY. AN ATTACHED COLD FRONT IS PROGGED TO MOVE ACROSS OUR
REGION SUN NIGHT INTO EARLY MON. THE GFS IS SOMEWHAT FASTER WITH THE
FEATURE...BUT BOTH MODELS ARE NOT PRODUCING MUCH IN THE WAY OF
PRECIP...SO I HAVE JUST RETAINED THE SLGT CHC/CHC POPS FOR THE AREA
SUN NIGHT. I WONT AFFECT ANY OTHER PERIODS AT THIS TIME.
TEMPERATURES MON AND TUE WILL BE 5 TO 10 DEGREES THAN OVER THE
WEEKEND...BUT STILL NOT THAT COLD. IT APPEARS NOW THAT THE DRY
WEATHER THAT ARRIVES EARLY NEXT WEEK MAY STICK AROUND INTO LATE WEEK
AS WELL.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN AREA OF LOW PRESSURE OFF THE NEW JERSEY COAST WILL SLIDE
NORTHWARD THROUGH THIS EVENING TO NEAR LONG ISLAND. THIS STORM WILL
THEN SLOWLY MOVE EASTWARD TONIGHT AND WEDNESDAY, AWAY FROM OUR AREA.
AN AREA OF RAIN, SOME OF IT MODERATE TO HEAVY, CONTINUES TO WRAP
AROUND ON THE WEST SIDE OF THE STORM. THIS HAS BEEN TRENDING TO
CONSOLIDATE MORE ACROSS EASTERN PENNSYLVANIA AND WESTERN NEW JERSEY.
THE ATMOSPHERE HAS COOLED ENOUGH WHERE SOME SLEET MAY MIX IN AT
TIMES INTO EARLY THIS EVENING, HOWEVER MOSTLY RAIN IS EXPECTED SO IT
WAS NOT INCLUDED. THE RAIN IS ANTICIPATED TO CONTINUE TO ROTATE
AROUND BUT THEN WEAKEN WITH TIME THROUGH TONIGHT. AS A RESULT, WE
CARRIED RAIN WITH VARYING VISIBILITIES THROUGH AT LEAST THE EVENING
HOURS BEFORE TRANSITIONING TO LINGERING SHOWERS. THE CEILINGS HAVE
BEEN BOUNCING AROUND BETWEEN MVFR AND VFR AND WE GENERALLY KEPT MVFR
CEILINGS AS THE DOMINANT BASE /ALTHOUGH MULTIPLE LAYERS WILL OCCUR
AT SEVERAL TERMINALS/. AS THE STORM SYSTEM THEN WEAKENS AND STARTS
TO MOVE AWAY LATE TONIGHT AND WEDNESDAY, IMPROVING CONDITIONS ARE
ANTICIPATED TO OCCUR FROM WEST TO EAST. WE INDICATED THIS TOWARD
MORNING, AND THE CLEARING MAY OCCUR FAIRLY QUICKLY GIVEN THE DRY AIR
NOT TO FAR TO OUR WEST. OVERALL, CONDITIONS ARE EXPECTED TO GO VFR
WEDNESDAY MORNING AND REMAIN THERE AS THE CLOUDS THIN OUT.
A NORTHWEST WIND, GUSTING TO NEAR 30 KNOTS WILL CONTINUE INTO THIS
EVENING THEN SOME DECREASE IS ANTICIPATED. IT APPEARS THAT THE WINDS
WILL NOT COMPLETELY DECOUPLE THEREFORE WHILE SOME TERMINALS MAY LOSE
THEIR GUSTS TONIGHT, WE CARRIED THEM THROUGHOUT BUT JUST STEPPED
DOWN THE SPEEDS. A LINGERING PRESSURE GRADIENT WEDNESDAY COMBINED
WITH BETTER VERTICAL MIXING WILL ALLOW THE WIND GUSTS TO INCREASE
DURING THE MORNING. THESE WINDS WILL THEN DIMINISH DURING THE
AFTERNOON AS INDICATED IN THE 30-HOUR KPHL TAF.
OUTLOOK...
A PERIOD OF MUCH IMPROVED WEATHER CONDITIONS WILL BE IN PLACE AS
HIGH PRESSURE BUILDS INTO THE AREA LATE WEDNESDAY AND REMAINS
THROUGH SATURDAY. A COLD FRONT MAY SLIDE THROUGH LATE SUNDAY,
HOWEVER THERE MAY NOT BE MUCH ACCOMPANYING THIS. THE AIR MASS WILL
BE WARMING QUITE A BIT, THEREFORE THERE SHOULD BE SEA/BAY BREEZE
CIRCULATIONS DEVELOPING DURING THE AFTERNOON AND EVENING HOURS GIVEN
WEAK WINDS THURSDAY THROUGH SATURDAY.
&&
.MARINE...
LOW PRESSURE OFF THE NEW JERSEY COAST WILL MOVE NORTHWARD TO NEAR
LONG ISLAND AND THEN TURN TO THE EAST THROUGH WEDNESDAY. THIS STORM
IS EXPECTED TO MOVE AWAY FROM OUR AREA LATE TONIGHT AND ESPECIALLY
DURING WEDNESDAY. A TIGHTENED PRESSURE GRADIENT REMAINS IN PLACE TO
THE WEST OF THIS SURFACE LOW WITH A DECENT LOW-LEVEL WIND FIELD. AS
THE SYSTEM BECOMES VERTICALLY STACKED, IT WILL WEAKEN THEREFORE THE
WIND FIELD WILL ALSO WEAKEN. WE HAVE BEEN GETTING GALE FORCE GUSTS
ACROSS OUR SOUTHERN WATERS AND ESPECIALLY ACROSS DELAWARE BAY WHERE
THE NORTHWEST FLOW IS FUNNELING DOWN THE LENGTH OF THE BAY. BASED ON
OBSERVATIONAL TRENDS AND FORECAST SOUNDINGS, WE WILL MAINTAIN THE
GALE WARNING THROUGH 08Z FROM LITTLE EGG INLET, NEW JERSEY SOUTHWARD
INCLUDING ALL OF DELAWARE BAY. THE WIND FIELD MAY DIMINISH ENOUGH
HERE PRIOR TO 08Z, HOWEVER DID NOT WANT TO END IT SOONER IN CASE
CONDITIONS PERSIST THROUGH THE ENTIRE NIGHT. FOLLOWING THE GALE
WARNING, AN ADVISORY WILL BE NEEDED FOR AWHILE ESPECIALLY ON THE
OCEAN.
BASED ON THE AVAILABLE OBS, WE WILL DROP THE GALE WARNING BACK TO A
SMALL CRAFT ADVISORY FOR OUR FAR NORTHERN ZONE AND RUN THAT THROUGH
WEDNESDAY MORNING AS WINDS COME DOWN FIRST THEN SEAS FOLLOW. FOR
MANASQUAN INLET TO LITTLE EGG INLET, NEW JERSEY, WE DECIDED TO
CANCEL THE GALE WARNING AND GO WITH AN ADVISORY AS THE AVAILABLE OBS
HAVE NOT INDICATED GALES OCCURRING. SINCE THE GRADIENT WILL BE
WEAKER HERE, IT APPEARS WINDS WILL REMAIN BELOW GALES. THIS ADVISORY
WILL ALSO RUN THROUGH WEDNESDAY MORNING.
AS THE STORM MOVES FARTHER AWAY DURING WEDNESDAY, HIGH PRESSURE FROM
THE WEST BUILDS AND SETTLES INTO THE AREA. THIS SURFACE HIGH WILL
LINGER THROUGH SATURDAY ALLOWING FOR LIGHTER WINDS AND LOWER SEAS.
THE AIR MASS WILL BE WARMING QUITE A BIT, THEREFORE THERE SHOULD BE
SEA/BAY BREEZE CIRCULATIONS DEVELOPING DURING THE AFTERNOON AND
EVENING HOURS GIVEN WEAK WINDS THURSDAY THROUGH SATURDAY. THIS COULD
TURN THE WINDS MORE SOUTHEASTERLY NEARSHORE AND ON DELAWARE BAY. A
COLD FRONT MAY THEN MOVE THROUGH LATE SUNDAY, HOWEVER THIS FEATURE
DOES NOT APPEAR TO BE ALL THAT STRONG ATTM.
&&
.HYDROLOGY...
THE FLOOD WATCH WAS ALLOWED TO EXPIRE. ADDITIONAL BASINWIDE RAINFALL
AMTS WILL GENLY BE LESS THAN 0.25 INCHES, BUT THERE COULD BE SOME
LOCALLY HIGHER AMTS.
THIS PREVIOUS AND FORECAST RAINFALL WOULD CAUSE MINOR TO MODERATE
FLOODING OF THE SMALLER STREAMS AND RIVERS...WITH A CHANCE OF
ISOLATED MAJOR FLOODING OVER NORTHERN AND CENTRAL NEW JERSEY, WHERE
RIVERS AND STREAMS CONTINUE TO RUN HIGH FROM THE PREVIOUS RAINS.
REGARDING THE LARGER RIVERS, THE HEADWATER AREAS OF THE DELAWARE,
SUSQUEHANNA AND SCHUYLKILL RIVERS CONTINUE TO BE SPARED HEAVY
RAINFALL, AND THOSE RIVERS WILL LIKELY BE LESS OF A CONCERN WITHIN
THE FLOOD WATCH AREA. THE RARITAN, MILLSTONE, AND THE PASSAIC RIVERS
ARE ANOTHER STORY, WHERE FLOODING IS EXPECTED TO BE MINOR TO
MODERATE...WITH A CHANCE OF ISOLATED MAJOR FLOODING ON THE LATTER
TWO.
&&
.TIDES/COASTAL FLOODING...
THE TIDES CONTINUE TO RUN ON THE HIGH SIDE, HOWEVER NOT QUITE AS
HIGH AS THE RECENT DAY OR SO AS WE ARE PAST THE FULL MOON. AS THE
STORM OFF THE COAST WEAKENS THROUGH TONIGHT AND WEDNESDAY, A
NORTHWESTERLY FLOW WILL BE MAINTAINED WHICH SHOULD KNOCK THE
DEPARTURES DOWN SOME. HOWEVER, THE FRESHWATER RUNOFF MAY COUNTERACT
THIS TO SOME EXTENT, ESPECIALLY IN THE BACK BAYS, AND THE HIGH TIDE
THIS EVENING IS THE HIGHER OF THE TWO TODAY. THEREFORE, THE COASTAL
FLOOD ADVISORY FOR THE COAST AND LOWER DELAWARE BAY REMAINS IN
EFFECT THROUGH 04Z TONIGHT TO COVER THIS EVENINGS HIGH TIDE. IT MAY
NEED TO BE EXTENDED TO COVER THE FOLLOWING HIGH TIDE, HOWEVER WE
HELD OFF FOR NOW SO LEVELS CAN BE MONITORED.
FOR THE UPPER DELAWARE BAY AND LOWER DELAWARE RIVER, THE HIGHER OF
THE TIDES OCCURS AROUND 300 AM WEDNESDAY MORNING. THE DEPARTURES
SHOULD BE COMING DOWN GIVEN THE NORTHWESTERLY FLOW, HOWEVER THE
FRESHWATER RUNOFF MAY KEEP THE WATER FROM DRAINING AS MUCH.
THEREFORE, THE COASTAL FLOOD ADVISORY HAS BEEN EXTENDED UNTIL 10Z
WEDNESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ012>014-020>027.
COASTAL FLOOD ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR NJZ016>019.
DE...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
DEZ002>004.
COASTAL FLOOD ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR DEZ001.
MD...NONE.
MARINE...GALE WARNING UNTIL 4 AM EDT WEDNESDAY FOR ANZ430-431-452>455.
SMALL CRAFT ADVISORY UNTIL NOON EDT WEDNESDAY FOR ANZ450-451.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...GIGI/NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...O'HARA
AVIATION...GORSE
MARINE...GORSE
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...GORSEHazardous weather outlook, Mar 30, 5:56 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 556 PM EDT TUE MAR 30 2010 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 312200- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 556 PM EDT TUE MAR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. ALSO...NORTH TO NORTHWEST WINDS GUSTING TO 35 TO 45 MILES AN HOUR ARE EXPECTED THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-312200- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 556 PM EDT TUE MAR 30 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. ALSO...NORTH TO NORTHWEST WINDS GUSTING TO 35 TO 45 MILES AN HOUR ARE EXPECTED THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-312200- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 556 PM EDT TUE MAR 30 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. ALSO...NORTH TO NORTHWEST WINDS GUSTING TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-312200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 556 PM EDT TUE MAR 30 2010 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-312200- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 556 PM EDT TUE MAR 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 30, 2:16 PM EDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 216 PM EDT TUE MAR 30 2010 PAZ054-055-302200- CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 216 PM EDT TUE MAR 30 2010 FOR THE REST OF THE AFTERNOON. RAIN WILL CONTINUE, HEAVY AT TIMES. MAINLY ABOVE 1500 FEET IN ELEVATION, THE RAIN WILL MIX WITH OR CHANGE TO SLEET AND SNOW AT TIMES DURING HEAVIER PRECIPITATION BURSTS. LIGHT ACCUMULATIONS WILL OCCUR, MAINLY ON GRASSY, NON-PAVED SURFACES AND SOME BRIDGES AND OVERPASSES. PLEASE BE WARY FOR CHANGING ROAD CONDITIONS AND BE CAUTIOUS WHEN DRIVING OVER BRIDGES AND OVERPASSES AS WELL AS TERTIARY ROADS IN THE HIGHER TERRAIN OF THE POCONOS. TFG
Special weather statement, Mar 30, 5:32 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 532 PM EDT TUE MAR 30 2010 PAZ054-055-302345- CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 532 PM EDT TUE MAR 30 2010 ...MIXED PRECIPITATION FOR THE HIGHER TERRAIN... FOR THE EARLY PART OF THIS EVENING RAIN WILL CONTINUE. MAINLY ABOVE 1200 FEET IN ELEVATION, THE RAIN WILL MIX WITH OR CHANGE TO SLEET AND SNOW AT TIMES DURING HEAVIER PRECIPITATION BURSTS. LIGHT ACCUMULATIONS OF AROUND AN INCH OR TWO WILL OCCUR, MAINLY ON GRASSY AND NON PAVED SURFACES WITH SOME SLUSH POSSIBLE ON BRIDGES AND OVERPASSES. PLEASE BE WARY FOR CHANGING ROAD CONDITIONS AND BE CAUTIOUS WHEN DRIVING OVER BRIDGES AND OVERPASSES AS WELL AS ON TERTIARY ROADS IN THE HIGHER TERRAIN OF THE POCONO PLATEAU. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 1:35 PM EDT | Areal Flood Warning | PHI | Monroe, Northampton | 8 hr |
| Mar 30, 1:51 PM EDT | Areal Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 8 hr |
Nearby
River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.